Alert archive / California / Wind Advisories in 2007
Wind Advisory 88, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Mar 11, 2007, 3:14 AM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2007, 3:14 AM PDT (10:14 UTC)
- Expired
- Mar 11, 2007, 6:00 PM PDT
- In force
- 15 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 111014 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 314 AM PDT SUN MAR 11 2007 ...WIND ADVISORIES HAVE BEEN ISSUED FOR THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES INCLUDING THE SANTA MONICA RANGE... ...WIND ADVISORIES FOR SANTA BARBARA COUNTY HAVE EXPIRED... .STRONG NORTHWEST TO NORTH FLOW LAST EVENING HAS SHIFTED TO A MORE NORTHEASTERLY DIRECTION EARLY THIS MORNING. THIS HAS CAUSED GUSTY WINDS ACROSS SANTA BARBARA COUNTY TO BECOME MORE LOCALIZED...SO WIND ADVISORIES THERE HAVE BEEN ALLOWED TO EXPIRE. AT THE SAME TIME...THE WIND SHIFT HAS CAUSED GUSTY WINDS TO BECOME INCREASINGLY WIDESPREAD ACROSS THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES...INCLUDING THE SANTA MONICA RANGE. WINDS WILL CONTINUE TO INCREASE IN THESE AREAS THIS MORNING...WITH AREAS OF NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS OVER 50 MPH. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW PASSES AND CANYONS. GUSTY WINDS WILL ALSO SPREAD INTO THE VALLEYS OF VENTURA AND LOS ANGELES COUNTIES...ACROSS THE VENTURA COUNTY COASTAL PLAIN...AND IN COASTAL SECTIONS OF LOS ANGELES COUNTY BELOW PASSES AND CANYONS FROM MALIBU TO HOLLYWOOD. IN THESE LOCATIONS...AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS OVER 35 MPH ARE EXPECTED FROM MID MORNING THROUGH MID AFTERNOON. CAZ039-052-111115- /O.EXP.KLOX.WI.Y.0087.000000T0000Z-070311T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 314 AM PDT SUN MAR 11 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. GUSTY WINDS HAVE BECOME LOCALIZED...SO WIND ADVISORIES HAVE BEEN ALLOWED TO EXPIRE. $$ CAZ053-054-111615- /O.NEW.KLOX.WI.Y.0088.070311T1014Z-070311T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 314 AM PDT SUN MAR 11 2007 ...WIND ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. AREAS OF NORTHEAST WINDS 30 TO 40 MPH WITH GUSTS OVER 50 MPH WILL BECOME WIDESPREAD THIS MORNING...THEN CONTINUE THROUGH MID AFTERNOON BEFORE GRADUALLY DIMINISHING. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-111615- /O.NEW.KLOX.WI.Y.0088.070311T1014Z-070311T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 314 AM PDT SUN MAR 11 2007 ...WIND ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. AREAS OF NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS OVER 50 MPH WILL BECOME WIDESPREAD THIS MORNING...THEN CONTINUE THROUGH MID AFTERNOON BEFORE GRADUALLY DIMINISHING. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BRUNO/ASR
3 follow-up statements
000 WWUS76 KLOX 111556 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 856 AM PDT SUN MAR 11 2007 ...WIND ADVISORIES CONTINUE FOR THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES INCLUDING THE SANTA MONICA RANGE... .WINDS HAVE SHIFTED FROM THE NORTH TO A MORE NORTHEAST FLOW IN MOST LOCATIONS THIS MORNING. THIS HAS CAUSED GUSTY WINDS ACROSS TO BECOME INCREASINGLY WIDESPREAD ACROSS THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES...INCLUDING THE SANTA MONICA RANGE. WINDS WILL CONTINUE TO INCREASE IN THESE AREAS THIS MORNING...WITH AREAS OF NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS OVER 50 MPH. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW PASSES AND CANYONS. GUSTY WINDS WILL ALSO SPREAD INTO THE VALLEYS OF VENTURA AND LOS ANGELES COUNTIES...ACROSS THE VENTURA COUNTY COASTAL PLAIN...AND IN COASTAL SECTIONS OF LOS ANGELES COUNTY BELOW PASSES AND CANYONS FROM MALIBU TO HOLLYWOOD. IN THESE LOCATIONS...AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS OVER 35 MPH ARE EXPECTED FROM MID MORNING THROUGH MID AFTERNOON. CAZ053-054-112200- /O.CON.KLOX.WI.Y.0088.000000T0000Z-070311T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 856 AM PDT SUN MAR 11 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. AREAS OF NORTHEAST WINDS 30 TO 40 MPH WITH GUSTS OVER 50 MPH WILL BECOME WIDESPREAD THIS MORNING...THEN CONTINUE THROUGH MID AFTERNOON BEFORE GRADUALLY DIMINISHING. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-112200- /O.CON.KLOX.WI.Y.0088.000000T0000Z-070311T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 856 AM PDT SUN MAR 11 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. AREAS OF NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS OVER 50 MPH WILL BECOME WIDESPREAD THIS MORNING...THEN CONTINUE THROUGH MID AFTERNOON BEFORE GRADUALLY DIMINISHING. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KAPLAN
000 WWUS76 KLOX 112149 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 249 PM PDT SUN MAR 11 2007 ...WIND ADVISORIES CONTINUE FOR THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES INCLUDING THE SANTA MONICA RANGE... .AREAS OF NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS OVER 50 MPH WITH THE STRONGEST WINDS OCCURRING THROUGH AND BELOW PASSES AND CANYONS WILL CONTINUE INTO THE EARLY EVENING HOURS ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AS WELL AS THE SANTA MONICA RANGE. WINDS SHOULD BEGIN TO DIE DOWN SOME THIS EVENING...THEN STRENGTHEN A BIT OVERNIGHT. WIND ADVISORIES WILL LIKELY NOT BE NEEDED OVERNIGHT...HOWEVER FOLLOWING SHIFT WILL HAVE TO MONITOR THE SITUATION CLOSELY. GUSTY WINDS WILL CONTINUE INTO THE VALLEYS OF VENTURA AND LOS ANGELES COUNTIES...ACROSS THE VENTURA COUNTY COASTAL PLAIN...AND IN COASTAL SECTIONS OF LOS ANGELES COUNTY BELOW PASSES AND CANYONS FROM MALIBU TO HOLLYWOOD. IN THESE LOCATIONS...AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS OVER 35 MPH ARE EXPECTED LATE THIS AFTERNOON...THEN DIMINISH THIS EVENING. WITH ANOTHER ROUND LATE TONIGHT INTO MONDAY MORNING. CAZ053-054-120100- /O.EXT.KLOX.WI.Y.0088.000000T0000Z-070312T0100Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 249 PM PDT SUN MAR 11 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. AREAS OF NORTHEAST WINDS 30 TO 40 MPH WITH GUSTS OVER 50 MPH WILL BEGIN TO GRADUALLY DIMINISH THIS EVENING. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-120100- /O.EXT.KLOX.WI.Y.0088.000000T0000Z-070312T0100Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 249 PM PDT SUN MAR 11 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. AREAS OF NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS OVER 50 MPH WILL BEGIN TO GRADUALLY DIMINISH THIS EVENING. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KAPLAN
000 WWUS76 KLOX 120053 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 553 PM PDT SUN MAR 11 2007 ...WIND ADVISORIES FOR THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES WILL EXPIRE AT 6 PM PDT... .WINDS HAVE DIMINISHED OVER THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES LATE THIS AFTERNOON. ONLY A FEW POCKETS OF GUSTY WINDS AROUND ADVISORY LEVELS AT TIMES PERSIST. AS A RESULT...THE WIND ADVISORIES FOR THESE AREAS WILL BE ALLOWED TO EXPIRE AT 6 PM. SOME GUSTY WINDS WILL PERSIST THROUGH PASSES AND CANYONS TONIGHT INTO MONDAY MORNING BUT WINDS SHOULD REMAIN BELOW ADVISORY LEVELS. CAZ053-054-120200- /O.EXP.KLOX.WI.Y.0088.000000T0000Z-070312T0100Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 553 PM PDT SUN MAR 11 2007 ...WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON. WINDS HAVE SUBSIDED OVER THIS AREA. EVEN SO...LOCAL GUSTY NORTHEAST CANYON WINDS ARE EXPECTED TO PERSIST TONIGHT INTO MONDAY MORNING. $$ CAZ046-120200- /O.EXP.KLOX.WI.Y.0088.000000T0000Z-070312T0100Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 553 PM PDT SUN MAR 11 2007 ...WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON. WINDS HAVE SUBSIDED OVER THIS AREA. EVEN SO...LOCAL GUSTY NORTHEAST CANYON WINDS ARE EXPECTED TO PERSIST TONIGHT INTO MONDAY MORNING. $$ SIRARD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Mar 10, 8:20 PM PST, 5 hours 54 minutes earlier.
Area forecast discussion, Mar 10, 8:20 PM PST, 5 hours 54 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 820 PM PST SAT MAR 10 2007 .SHORT TERM (TONIGHT-TUE)...VERY STRONG N GRADIENT ALONG SBA S COAST THIS EVENING (-4.0 MB SBA-SMX...AND -6.3 MB SBA-BFL) COMBINED WITH GOOD NORTHERLY LOWER LEVEL FLOW IN THE VBG SOUNDING (20-30 KT LOWER 5000 FT OF SOUNDING) WAS CONTRIBUTING TO A MODERATE SUNDOWNER ALONG THE SBA S COAST AND MOUNTAINS. WINDS HAVE ALREADY GUSTED TO 47 MPH AT MONTECITO HILLS...AND TO 34 MPH IN GAVIOTA. ISSUED A WIND ADVISORY FOR THIS AREA THRU 3 AM PDT SUNDAY...AND THE DETAILS CAN BE FOUND WITH THE PRODUCT LAXNPWLOX. NORTHEAST OFFSHORE GRADIENTS ALSO CONTINUE TO INCREASE THIS EVENING AND SOME GUSTY NE WINDS WILL DEVELOP OVERNIGHT BELOW AND THRU PASSES AND CANYONS OF VTU/L.A. COUNTIES AS WELL. WINDS THERE ARE EXPECTED TO REMAIN JUST BELOW ADVISORY LEVELS FOR THE MOST PART AS UPPER SUPPORT FOR STRONG WINDS IS MARGINAL. OTHERWISE MOSTLY CLEAR SKIES WITH SOME HI CLOUDS AT TIMES WILL PREVAIL OVER THE FORECAST AREA THRU THE NIGHT. UPPER HI OFF THE SRN CA COAST WILL BUILD INLAND ON SUN AND LINGER OVER THE AREA THRU MON BEFORE WEAKENING SOME TUE. OFFSHORE FLOW WILL CONTINUE NIGHT AND MORNING HOURS THRU MON THEN WEAKEN AND BECOME NEUTRAL FOR MON NIGHT INTO TUE MORNING. WITH VERY WARM BOUNDARY LAYER TEMPS AND RATHER HIGH THICKNESSES (AROUND 570 DM) IT LOOKS LIKE MUCH ABOVE NORMAL TEMPS WILL AFFECT THE DISTRICT SUN AND MON WITH SEVERAL RECORD HIGHS POSSIBLE DURING THE PERIOD. MANY AREAS WILL TOP 80 DEGREES WITH THE WARMEST VALLEYS LIKELY REACHING THE 90S EACH DAY. WITH THE FLOW TRENDING ONSHORE FOR TUE TEMPS SHOULD COOL SEVERAL DEGREES BUT REMAIN ABOVE NORMAL FOR MOST AREAS...ESPECIALLY AWAY FROM THE COAST. ...FROM PREVIOUS DISCUSSION... .LONG TERM (WED-SAT)...GENERAL RIDGING AND WEAK EARLY MORNING OFFSHORE FLOW WILL KEEP SKIES CLEAR WEDNESDAY THROUGH FRIDAY. 580 HGTS WILL KEEP THINGS WARM A FEW DEGREES ABOVE NORMAL INLAND AND NEAR NORMAL AT THE COASTS. NEXT WEEKEND THINGS BECOME A LITTLE LESS CLEAR. GFS DEVELOPS A DRY CUT OFF LOW AND MOVES IT NEAR SOCAL SATURDAY AND THEN OVER THE AREA SUNDAY. THE EC DOES NOT SHOW THIS AND KEPT A FAIRLY GENERIC DRY FORECAST GOING BUT THIS WILL NEED WATCHING NEXT WEEK. && .AVIATION... 11/0005Z...VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES THRU SUN. WITH OFFSHORE WINDS INCREASING TONIGHT IT LOOKS LIKE LOCAL LLWS CONDITIONS AT TIMES CANNOT BE RULED OUT AT KVNY AND POSSIBLY KBUR AFTER MIDNIGHT TONIGHT THRU SUN MORNING. EVEN SO...HAVE KEPT OUT OF THE TAFS SINCE IT SHOULD BE GENERALLY LESS THAN 20 KT OF SHEAR...BUT IF THERE IS STRONGER SHEAR IT WILL BE SHORT LIVED AND INTERMITTENT. KLAX MAY HAVE LIGHT E WINDS LATER TONIGHT INTO SUN MORNING FOLLOWED BY A NORMAL SEABREEZE AFTER ABOUT 20Z. && .LOX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING (SEE LAXRFWLOX). FIRE WEATHER WATCH (SEE LAXRFWLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC...RORKE AVIATION...SIRARD WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 10, 9:59 AM PST, 16 hours 15 minutes before
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
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:46 PM PST | Wind Advisory | LOX | 6 hr |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.